Journal of Differential Geometry

PL minimal surfaces in 3-manifolds

William Jaco and J. Hyam Rubinstein

Full-text: Open access

Article information

Source
J. Differential Geom. Volume 27, Number 3 (1988), 493-524.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214442006

Digital Object Identifier
doi:10.4310/jdg/1214442006

Mathematical Reviews number (MathSciNet)
MR940116

Zentralblatt MATH identifier
0652.57005

Subjects
Primary: 57N10: Topology of general 3-manifolds [See also 57Mxx]
Secondary: 57M99: None of the above, but in this section 57Q99: None of the above, but in this section

Citation

Jaco, William; Rubinstein, J. Hyam. PL minimal surfaces in 3-manifolds. J. Differential Geom. 27 (1988), no. 3, 493--524. doi:10.4310/jdg/1214442006. https://projecteuclid.org/euclid.jdg/1214442006.


Export citation